# SDR 39LA20150326114

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 21222001361
- Condition: Corroded
- Location: Fuselage
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRANCE DOOR THRESHOLD FOUND CORRODED.  REPLACED WITH SERVICEABLE IAW EO14022-300 & DWG 14022-2017.
